Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking cerazette. Had unprotected sex, scanty period, nausea. Could i be pregnant?

I have been taking cerazette for a while now, i am in a long distance relationship with my boyfriend and i had unprotected sex with him twice then 5 days later i had a light bleed lasting for 2 days it was like a scanty period as there was some thick blood but spotting at the beginning and end.therefore i am unsure whether this may be confused with implantation bleeding or just a side effect to the pill (cerazette) i have never missed a pill and take it usually on time maybe an hour or so late but i am never drastically over time in taking it , i know it has a 12 hour window but could an hour or so affected it so much that i may have gotten pregnant i am also experiencing slight nausea and a rise in temperature and should expect my period in a week
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
It is difficult to say why the spotting occurred as you did not mention at what time of your cycle you had the intercourse. If it happened to be mid-cycle (ovulation is inhibited by the pill), you may suspect a failure. It is more likely that the spotting is due to the pill. If you wish to confirm early on, before you get your next period, you can go for the serum beta-hCG test. Please get checked for the presence of any infection also. Wish you good health.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor